MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-06
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 07/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one 6.0 x 80mm biomimics 3d (bm3d) stent.It was used to treat a denovo lesion in the superficial femoral artery (sfa) distal third in the right leg.An antegrade approach was used and the lesion was prepared using predilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.On the (b)(6) 2022, an event of restenosis of treated segment (target lesion) was identified.It was site reported as definitely related to the device and possibly related to the procedure and it was target lesion related.It required percutaneous intervention on (b)(6) 2022, that involved pta/standard balloon angioplasty and laser atherectomy on the sfa distal third.It was reported as a target lesion/vessel revascularisation (tlr/tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with one 6.0 x 80mm biomimics 3d (bm3d) stent.It was used to treat a denovo lesion in the superficial femoral artery (sfa) distal third in the right leg.An antegrade approach was used and the lesion was prepared using predilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.On (b)(6) 2022, an event of restenosis of treated segment (target lesion) was identified.It was site reported as definitely related to the device and not related to the procedure and it was target lesion related.It required percutaneous intervention on (b)(6) 2022, that involved pta/standard balloon angioplasty and laser atherectomy on the sfa distal third.It was reported as a target lesion/vessel revascularisation (tlr/tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.Additional information received on (b)(6) 2024 by the site updated the procedure relationship from possibly related to not related.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated to reflect the change to the procedure relationship.Section g.6.And h.2.Were updated to reflect the type of the report (follow-up 01) and the reason.Section h.11.Was updated to reflect the sections that have been changed in this report.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key18145389
Report Number3011632150-2023-00133
Device Sequence Number7512528
Product Code NIP
UDI-Device Identifier05391526850428
UDI-Public(01)05391526850428(17)220409(11)200908(10)0000051495
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2022
Device Catalogue Number142122-06
Device Lot Number0000051495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/13/2024
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; ELIQUIS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight144 KG
Patient EthnicityNon Hispanic
Patient RaceWhite